MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOSPHERE, 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE GLENOSPHERE, 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-31-36
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient, who had a left rtsa, underwent a revision procedure due to a loose glenoid.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.The explanted device is available for return.No device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: 300-01-11 - eq, hum stem prim, press fit 11mm: (b)(6), 320-15-05 - eq rev locking screw: (b)(6), 320-20-00 - eq rev torq defining screw kit: (b)(6), 320-20-18 - eq rev comp scr lck cap kit, 4.5 x 18mm: (b)(6), 320-20-18 - eq rev comp scr lck cap kit, 4.5 x 18mm: (b)(6), 320-20-22 - eq rev comp scr lck cap kit, 4.5 x 22mm: (b)(6), 320-20-26 - eq rev comp scr lck cap kit, 4.5 x 26mm: (b)(6), 321-52-09 - 3.2mm k-wire, trocar tip: (b)(6), 322-10-00 - humeral adapter tray, +0: (b)(6), 322-36-00 - 145-deg pe 36mm hum liner +0: (b)(6), 320-35-01 - small glenoid plate: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE GLENOSPHERE, 36MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key24464173
Report Number1038671-2026-00201
Device Sequence Number9620980
Product Code PHX
UDI-Device Identifier10885862534866
UDI-Public10885862534866
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-31-36
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale